-
1
-
-
0040843697
-
Modular invariants, graphs and α-induction for nets of subfactors. I
-
1. Böckenhauer, J.. Evans, D.E.: Modular invariants, graphs and α-induction for nets of subfactors. I. Commun. Math. Phys. 197, 361-386 (1998)
-
(1998)
Commun. Math. Phys.
, vol.197
, pp. 361-386
-
-
Böckenhauer, J.1
Evans, D.E.2
-
2
-
-
0033426341
-
Modular invariants, graphs and α-induction for nets of subfactors. II
-
2. Böckenhauer, J., Evans, D.E.: Modular invariants, graphs and α-induction for nets of subfactors. II. Commun. Math. Phys. 200, 57-103 (1999)
-
(1999)
Commun. Math. Phys.
, vol.200
, pp. 57-103
-
-
Böckenhauer, J.1
Evans, D.E.2
-
3
-
-
0033174168
-
Modular invariants, graphs and α-induction for nets of subfactors. III
-
3. Böckenhauer, J., Evans, D.E.: Modular invariants, graphs and α-induction for nets of subfactors. III. Commun. Math. Phys. 205, 183-228 (1999)
-
(1999)
Commun. Math. Phys.
, vol.205
, pp. 183-228
-
-
Böckenhauer, J.1
Evans, D.E.2
-
4
-
-
0033235137
-
On α-induction, chiral generators and modular invariants for subfactors
-
4. Böckenhauer, J., Evans, D.E., Kawahigashi, Y.: On α-induction, chiral generators and modular invariants for subfactors. Commun. Math. Phys. 208, 429-487 (1999)
-
(1999)
Commun. Math. Phys.
, vol.208
, pp. 429-487
-
-
Böckenhauer, J.1
Evans, D.E.2
Kawahigashi, Y.3
-
5
-
-
0000743379
-
Modular invariant partition functions in two dimensions
-
5. Cappelli, A., Itzykson, C., Zuber, J.-B.: Modular invariant partition functions in two dimensions. Nucl. Phys. B 280, 445-465 (1987)
-
(1987)
Nucl. Phys. B
, vol.280
, pp. 445-465
-
-
Cappelli, A.1
Itzykson, C.2
Zuber, J.-B.3
-
7
-
-
13544257686
-
SU (N) lattice integrable models associated with graphs
-
7. Di Francesco, P., Zuber, J.-B.: SU (N) lattice integrable models associated with graphs. Nucl. Phys. B 338, 602-646 (1990)
-
(1990)
Nucl. Phys. B
, vol.338
, pp. 602-646
-
-
Francesco, D.1
Zuber, P.2
-
8
-
-
0001947177
-
SU (N) lattice integrable models and modular invariance
-
S. Randjbar et al (eds.), Singapore: World Scientific
-
8. Di Francesco, P., Zuber, J.-B.: SU (N) lattice integrable models and modular invariance In: S. Randjbar et al (eds.), Recent Developments in Conformal Field Theories, Singapore: World Scientific, 1990, pp. 179-215
-
(1990)
Recent Developments in Conformal Field Theories
, pp. 179-215
-
-
Di Francesco, P.1
Zuber, J.-B.2
-
9
-
-
0001848471
-
Fields, observables and gauge transformations. I
-
9. Doplicher, S., Haag, R., Roberts, J.E.: Fields, observables and gauge transformations. I. Commun. Math. Phys. 13, 1-23 (1969)
-
(1969)
Commun. Math. Phys.
, vol.13
, pp. 1-23
-
-
Doplicher, S.1
Haag, R.2
Roberts, J.E.3
-
11
-
-
0001269908
-
Superselection sectors with braid group statistics and exchange algebras. II
-
11. Fredenhagen, K., Rehren, K.-H., Schroer, B.: Superselection sectors with braid group statistics and exchange algebras. II. Rev. Math. Phys. Special issue 113-157 (1992)
-
(1992)
Rev. Math. Phys.
, Issue.SPEC. ISSUE
, pp. 113-157
-
-
Fredenhagen, K.1
Rehren, K.-H.2
Schroer, B.3
-
12
-
-
0000253059
-
Braid statistics in local quantum theory
-
12. Fröhlich, J., Gabbiani, F.: Braid statistics in local quantum theory. Rev. Math. Phys. 2, 251-353 (1990)
-
(1990)
Rev. Math. Phys.
, vol.2
, pp. 251-353
-
-
Fröhlich, J.1
Gabbiani, F.2
-
13
-
-
0000166429
-
WZW commutants, lattices and level-one partition functions
-
13. Gannon, T.: WZW commutants, lattices and level-one partition functions. Nucl. Phys. B 396, 708-736 (1993)
-
(1993)
Nucl. Phys. B
, vol.396
, pp. 708-736
-
-
Gannon, T.1
-
14
-
-
21344496621
-
The classification of affine SU (3) modular invariants
-
14. Gannon, T.: The classification of affine SU (3) modular invariants. Commun. Math. Phys. 161, 233-264 (1994)
-
(1994)
Commun. Math. Phys.
, vol.161
, pp. 233-264
-
-
Gannon, T.1
-
15
-
-
0001253752
-
Complete classification of simple current automorphisms
-
15. Gato-Rivera, B., Schellekens, A.N.: Complete classification of simple current automorphisms. Nucl. Phys. B 353, 519-537 (1991)
-
(1991)
Nucl. Phys. B
, vol.353
, pp. 519-537
-
-
Gato-Rivera, B.1
Schellekens, A.N.2
-
16
-
-
0003760179
-
-
MSRI publications 14, Berlin: Springer
-
16. Goodman, F., de la Harpe, P., Jones, V.F.R.: Coxeter graphs and towers of algebras. MSRI publications 14, Berlin: Springer, 1989
-
(1989)
Coxeter Graphs and Towers of Algebras
-
-
Goodman, F.1
De La Harpe, P.2
Jones, V.F.R.3
-
17
-
-
0003121698
-
The conformal spin and statistics theorem
-
17. Guido, D., Longo, R.: The conformal spin and statistics theorem. Commun. Math. Phys. 181, 11-35 (1996)
-
(1996)
Commun. Math. Phys.
, vol.181
, pp. 11-35
-
-
Guido, D.1
Longo, R.2
-
18
-
-
0000492136
-
From the harmonic oscillator to the A-D-E classification of conformal models
-
18. Itzykson, C.: From the harmonic oscillator to the A-D-E classification of conformal models. Adv. Stud. in Pure Math. 19, 287-346 (1989)
-
(1989)
Adv. Stud. in Pure Math.
, vol.19
, pp. 287-346
-
-
Itzykson, C.1
-
20
-
-
0010806038
-
Index for subfactors
-
20. Jones, V.F.R.: Index for subfactors. Invent. Math. 72, 1-25 (1983)
-
(1983)
Invent. Math.
, vol.72
, pp. 1-25
-
-
Jones, V.F.R.1
-
22
-
-
0000789543
-
Classification of modular invariant partition functions in two dimensions
-
22. Kato, A.: Classification of modular invariant partition functions in two dimensions. Modern Phys. Lett. A 2, 585-600 (1987)
-
(1987)
Modern Phys. Lett. A
, vol.2
, pp. 585-600
-
-
Kato, A.1
-
23
-
-
0001404414
-
On the structure of fusion rule algebras
-
23. Kawai, T.: On the structure of fusion rule algebras. Phys. Lett. B 217, 247-251 (1989)
-
(1989)
Phys. Lett. B
, vol.217
, pp. 247-251
-
-
Kawai, T.1
-
24
-
-
0000235577
-
Extension of Jones theory on index to arbitrary factors
-
24. Kosaki, H.: Extension of Jones theory on index to arbitrary factors. J. Funct. Anal. 66, 123-140 (1986)
-
(1986)
J. Funct. Anal.
, vol.66
, pp. 123-140
-
-
Kosaki, H.1
-
25
-
-
21344494979
-
A duality for Hopf algebras and for subfactors I
-
25. Longo, R.: A Duality for Hopf algebras and for subfactors I. Commun. Math. Phys. 159, 133-150 (1994)
-
(1994)
Commun. Math. Phys.
, vol.159
, pp. 133-150
-
-
Longo, R.1
-
27
-
-
0002267502
-
Naturality in conformal field theory
-
27. Moore, G., Seiberg, N.: Naturality in conformal field theory. Nucl. Phys. B 313, 16-40 (1989)
-
(1989)
Nucl. Phys. B
, vol.313
, pp. 16-40
-
-
Moore, G.1
Seiberg, N.2
-
28
-
-
0002414478
-
Lie group exponents and SU (2) current algebras
-
28. Nahm, W.: Lie group exponents and SU (2) current algebras. Commun. Math. Phys. 118, 171-176 (1988)
-
(1988)
Commun. Math. Phys.
, vol.118
, pp. 171-176
-
-
Nahm, W.1
-
29
-
-
0003312852
-
Quantum symmetry, differential geometry of finite graphs and classification of subfactors
-
Notes recorded by Y. Kawahigashi
-
29. Ocneanu, A.: Quantum symmetry, differential geometry of finite graphs and classification of subfactors. Univ. of Tokyo Seminary Notes 45, 1991 (Notes recorded by Y. Kawahigashi)
-
(1991)
Univ. of Tokyo Seminary Notes
, vol.45
-
-
Ocneanu, A.1
-
30
-
-
0001697139
-
Paths on Coxeter diagrams: From platonic solids and singularities to minimal models and subfactors
-
(Notes recorded by S. Goto). B.V. Rajarama Bhat et al. (eds.), The Fields Institute Monographs, Providence, RI: AMS publications
-
30. Ocneanu, A.: Paths on Coxeter diagrams: From Platonic solids and singularities to minimal models and subfactors. (Notes recorded by S. Goto). In: B.V. Rajarama Bhat et al. (eds.), Lectures on operator theory, The Fields Institute Monographs, Providence, RI: AMS publications 2000, pp. 243-323
-
(2000)
Lectures on Operator Theory
, pp. 243-323
-
-
Ocneanu, A.1
-
31
-
-
0002607397
-
Invariants for subfactors arising from Coxeter graphs
-
H. Araki et al. (eds.), Singapore: World Scientific
-
31. Okamoto, S.: Invariants for subfactors arising from Coxeter graphs. In: H. Araki et al. (eds.), Current Topics in Operator Algebras, Singapore: World Scientific 1991, pp. 84-103
-
(1991)
Current Topics in Operator Algebras
, pp. 84-103
-
-
Okamoto, S.1
-
32
-
-
0002375064
-
Etiology of IRF models
-
32. Pasquier, V.: Etiology of IRF models. Commun. Math. Phys. 118, 355-364 (1988)
-
(1988)
Commun. Math. Phys.
, vol.118
, pp. 355-364
-
-
Pasquier, V.1
-
34
-
-
0003305253
-
Classification of subfactors and of their endomorphisms
-
CBMS Regional Conference Series
-
34. Popa, S.: Classification of subfactors and of their endomorphisms. CBMS Regional Conference Series, Am. Math. Soc. 86, (1995)
-
(1995)
Am. Math. Soc.
, vol.86
-
-
Popa, S.1
-
35
-
-
0002286501
-
Braid group statistics and their superselection rules
-
D. Kastler (ed.), Palermo, 1989, Singapore: World Scientific
-
35. Rehren, K.-H.: Braid group statistics and their superselection rules. in: D. Kastler (ed.), The algebraic theory of superselection sectors, Palermo, 1989, Singapore: World Scientific, 1990, pp. 333-355
-
(1990)
The Algebraic Theory of Superselection Sectors
, pp. 333-355
-
-
Rehren, K.-H.1
-
36
-
-
0000483043
-
Space-time fields and exchange fields
-
36. Rehren, K.-H.: Space-time fields and exchange fields. Commun. Math. Phys. 132, 461-483 (1990)
-
(1990)
Commun. Math. Phys.
, vol.132
, pp. 461-483
-
-
Rehren, K.-H.1
-
37
-
-
0034349839
-
Chiral observables and modular invariants
-
37. Rehren, K.-H.: Chiral observables and modular invariants. Commun. Math. Phys. 208, 689-712 (2000)
-
(2000)
Commun. Math. Phys.
, vol.208
, pp. 689-712
-
-
Rehren, K.-H.1
-
38
-
-
0000985959
-
Extended chiral algebras and modular invariant partition functions
-
38. Schellekens, A.N., Yankielowicz, S.: Extended chiral algebras and modular invariant partition functions. Nucl. Phys. B 327, 673-703 (1989)
-
(1989)
Nucl. Phys. B
, vol.327
, pp. 673-703
-
-
Schellekens, A.N.1
Yankielowicz, S.2
-
39
-
-
0032344404
-
Operator algebras and conformal field theory III: Fusion of positive energy representations of LSU (N) using bounded operators
-
39. Wassermann, A.: Operator algebras and conformal field theory III: Fusion of positive energy representations of LSU (N) using bounded operators. Invent. Math. 133, 467-538 (1998)
-
(1998)
Invent. Math.
, vol.133
, pp. 467-538
-
-
Wassermann, A.1
-
40
-
-
34250096712
-
n and subfactors
-
n and subfactors. Invent. Math. 92, 345-383 (1988)
-
(1988)
Invent. Math.
, vol.92
, pp. 345-383
-
-
Wenzl, H.1
-
41
-
-
0032394340
-
New braided endomorphisms from conformal inclusions
-
41. Xu, F.: New braided endomorphisms from conformal inclusions. Commun. Math. Phys. 192, 347-403 (1998)
-
(1998)
Commun. Math. Phys.
, vol.192
, pp. 347-403
-
-
Xu, F.1
-
42
-
-
0002919988
-
Applications of braided endomorphisms from conformal inclusions
-
see also the erratum to Theorem 3.4 (1) on p. 437 of the same volume
-
42. Xu, F.: Applications of braided endomorphisms from conformal inclusions. Internat. Math. Research Notices, 1998, pp. 5-23, see also the erratum to Theorem 3.4 (1) on p. 437 of the same volume
-
(1998)
Internat. Math. Research Notices
, pp. 5-23
-
-
Xu, F.1
|